# SDR CALA0000435

- Difficulty date: April 7, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N14831
- Make and model: Doug DC-9-82
- Aircraft serial: 49491
- Aircraft time: 41,740 hours, 19,858 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO BAY LEFT I/B MAIN DECK SEAT TRACK CORRODED AT STA 1136 - 1193 AND MAIN CABIN RIGHT O/B SEAT TRACK CORRODED AT STA 1150, RBL 54.5.  THE SEAT TRACKS WERE REMOVED AND REPLACED IAW SRM 51-10-4, 51-30-5, AND 51-30-1.
